Proceedings of the American Mathematical Society
A general interpolation problem with operator argument is studied for functions f from the de Branges-Rovnyak space H(K(s)) associated with an analytic function s mapping the open unit disk D) into the closed unit disk. The interpolation condition is taken in the Rosenblum-Rovnyak form f(A)c = b (with a suitable interpretation of f(A)c) for given Hilbert space operator A and two vectors b, c from the same space.
Ball, J., Bolotnikov, V., & Ter Horst, S. (2011). Interpolation in de Branges-Rovnyak spaces. Proceedings of the American Mathematical Society, 139(2), 609-618.